Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 6, NWS Miami, FL

February 10, 2008Collier County, Florida

NWS Miami, FL issued this red flag warning at Feb 10, 2008, 3:04 AM EST for Collier County, Florida. It took effect at Feb 10, 2008, 12:20 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 10, 2008, 3:04 AM EST (08:04 UTC)
In effect from
Feb 10, 2008, 12:20 PM EST
Expired
Feb 10, 2008, 6:02 PM EST
In force
6 hr
Issued by
NWS Miami, FL

County Collier County, FL

The radar

The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 8.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2008-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 708 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2008-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
708 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
972 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 100804
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
304 AM EST SUN FEB 10 2008

...FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING 
THIS AFTERNOON FOR GLADES, HENDRY AND EASTERN COLLIER COUNTY 
FOR 4 HOURS OR MORE OF RELATIVE HUMIDITIES BELOW 35 PERCENT...

FLZ069-100915-
/O.CAN.KMFL.FW.A.0005.080210T1800Z-080210T2300Z/
COASTAL COLLIER-
304 AM EST SUN FEB 10 2008

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELED THE FIRE
WEATHER WATCH. 

THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING.

$$

FLZ063-066-070-102300-
/O.UPG.KMFL.FW.A.0005.080210T1800Z-080210T2300Z/
/O.NEW.KMFL.FW.W.0006.080210T1800Z-080210T2300Z/
GLADES-HENDRY-INLAND COLLIER-
304 AM EST SUN FEB 10 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST THIS
AFTERNOON FOR 4 HOURS OR MORE OF RELATIVE HUMIDITIES BELOW 35
PERCENT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A COLD FRONT WILL MOVE THROUGH ALL OF SOUTH FLORIDA BY EARLY THIS
MORNING AND COOLER BUT DRIER AIR WILL MOVE OVER SOUTH FLORIDA.
WINDS WILL SHIFT TO THE NORTHEAST BY AFTERNOON AND THE EAST HALF
OF THE AREA WILL NOT HAVE AS LOW RELATIVE HUMIDITIES AS THE
WESTERN HALF.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
3 follow-up statements
000 
WWUS82 KMFL 101720
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1220 PM EST SUN FEB 10 2008

...A RED FLAG WARNING HAS BEEN ISSUED FOR COASTAL COLLIER COUNTY THIS
AFTERNOON...WHILE THE RED FLAG WARNING REMAINS IN PLACE FOR
GLADES...HENDRY AND INLAND COLLIER COUNTIES FOR 4 HOURS OR MORE OF
RELATIVE HUMIDITIES BELOW 35 PERCENT AND 15 MPH WINDS AT 20
FEET...

FLZ069-102300-
/O.EXA.KMFL.FW.W.0006.080210T1800Z-080210T2300Z/
COASTAL COLLIER-
1220 PM EST SUN FEB 10 2008

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

A COLD FRONT THAT MOVED THROUGH ALL OF SOUTH FLORIDA EARLY THIS
MORNING ALLOWED DRIER AIR TO WORK INTO SOUTH FLORIDA FROM THE
NORTH. THIS WILL ALLOW FOR THE DEW POINTS TO FALL INTO THE 40S
WITH TEMPS AROUND 80. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES
TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE. THE 20 FOOT WINDS
WILL ALSO BE AROUND 15 MPH THIS AFTERNOON. THEREFORE...COASTAL
COLLIER COUNTY HAS BEEN PLACE INTO A RED FLAG WARNING THIS
AFTERNOON UNTIL 6 PM EST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ063-066-070-102300-
/O.CON.KMFL.FW.W.0006.080210T1800Z-080210T2300Z/
GLADES-HENDRY-INLAND COLLIER-
1220 PM EST SUN FEB 10 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR GLADES...HENDRY...AND INLAND COLLIER COUNTIES...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CONTINUE A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON.

A COLD FRONT THAT MOVED THROUGH ALL OF SOUTH FLORIDA EARLY THIS
MORNING ALLOWED DRIER AIR TO WORK INTO SOUTH FLORIDA FROM THE
NORTH. THIS WILL ALLOW FOR THE DEW POINTS TO FALL INTO THE 40S
WITH TEMPS IN THE UPPER 70S. THIS WILL ALLOW FOR THE RELATIVE
HUMIDITIES TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE. THE 20 FOOT
WINDS WILL ALSO BE AROUND 15 MPH THIS AFTERNOON. THEREFORE...THE
RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON WILL REMAIN IN
PLACE FOR THE WESTERN INTERIOR AREAS OF SOUTH FLORIDA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

BAXTER
000 
WWUS82 KMFL 101912
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
212 PM EST SUN FEB 10 2008

...A RED FLAG WARNING REMAINS IN EFFECT FOR GLADES...HENDRY AND COLLIER
COUNTIES FOR 4 HOURS OR MORE OF RELATIVE HUMIDITIES BELOW 35
PERCENT AND 15 MPH WINDS AT 20 FEET UNTIL 6 PM EST THIS EVENING...

...A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR GLADES...HENDRY...AND
COLLIER COUNTIES FOR 4 HOURS OR MORE OF RELATIVE HUMIDITIES BELOW
35 PERCENT AND 15 MPH WINDS AT 20 FEET FOR MONDAY AFTERNOON...

FLZ063-066-069-070-102300-
/O.NEW.KMFL.FW.A.0006.080211T1700Z-080211T2200Z/
/O.CON.KMFL.FW.W.0006.000000T0000Z-080210T2300Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
212 PM EST SUN FEB 10 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CONTINUED THE RED FLAG
WARNING UNTIL 6 PM EST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO
BEEN ISSUED BY THE NATIONAL WEATHER SERVICE IN MIAMI FOR THE SAME
AREA FOR MONDAY AFTERNOON.

A COLD FRONT THAT MOVED THROUGH ALL OF SOUTH FLORIDA EARLY THIS
MORNING ALLOWED DRIER AIR TO WORK INTO SOUTH FLORIDA FROM THE
NORTH. THIS ALLOWED FOR THE DEW POINTS TO FALL INTO THE 40S WITH
TEMPS IN THE MID TO UPPER 70S ALLOWING FOR THE RELATIVE HUMIDITIES
TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE. THE 20 FOOT WINDS
WILL ALSO REMAIN AROUND 15 MPH THIS AFTERNOON INTO THIS EVENING.
THEREFORE...THE RED FLAG WARNING REMAIN IN EFFECT UNTIL 6 PM EST
THIS EVENING FOR THE WESTERN INTERIOR AND WEST COAST AREAS OF
SOUTH FLORIDA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

THE DRY AIR WILL REMAIN IN PLACE MONDAY AFTERNOON OVER THE WESTERN
INTERIOR AND WEST COAST AREAS WITH DEW POINTS 40S AND TEMPERATURES
AROUND 80. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL
BELOW 35 PERCENT FOR 4 HOURS OR MORE. THE 20 FOOT WINDS WILL ALSO
REMAIN AROUND 15 MPH MONDAY AFTERNOON OVER THE SAME AREA.
THEREFORE...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE WESTERN
INTERIOR AND WEST COAST AREAS OF SOUTH FLORIDA FOR MONDAY
AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

BAXTER
000 
WWUS82 KMFL 102302
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
602 PM EST SUN FEB 10 2008

...A RED FLAG WARNING FOR GLADES...HENDRY AND COLLIER COUNTIES
HAS BEEN CANCELED...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR GLADES...
HENDRY...AND COLLIER COUNTIES FOR 4 HOURS OR MORE OF RELATIVE
HUMIDITIES BELOW 35 PERCENT AND 15 MPH WINDS AT 20 FEET FOR MONDAY
AFTERNOON...

FLZ063-066-069-070-110715-
/O.CAN.KMFL.FW.W.0006.000000T0000Z-080210T2300Z/
/O.CON.KMFL.FW.A.0006.080211T1700Z-080211T2200Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
602 PM EST SUN FEB 10 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELED THE RED FLAG
WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON.

RELATIVE HUMIDITIES HAVE BEEN GRADUALLY RISING TO ABOVE CRITICAL
VALUES AS TEMPERATURES BEGIN TO LOWER TOWARDS EVENING. 20 FOOT
WINDS HAVE BEEN GRADUALLY DECREASING AS WELL AND THE RED FLAG 
WARNING FOR GLADES, HENDRY AND COLLIER COUNTIES HAS BEEN
CANCELED. 

DRY AIR THOUGH WILL REMAIN IN PLACE MONDAY AFTERNOON OVER THE
WESTERN INTERIOR AND WEST COAST AREAS AS DEW POINTS CAN BE
EXPECTED TO REMAIN IN THE 40S WITH MAXIMUM TEMPERATURES NEAR
80. THIS WILL ALLOW RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT
POSSIBLY FOR 4 HOURS OR MORE. THE 20 FOOT WINDS WILL ALSO REMAIN
AROUND 15 MPH MONDAY AFTERNOON OVER THE SAME AREA. 

THEREFORE...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE WESTERN
INTERIOR AND WEST COAST AREAS OF SOUTH FLORIDA FOR MONDAY
AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Feb 9, 10:10 PM EST, 4 hours 54 minutes earlier.

Area forecast discussion, Feb 9, 10:10 PM EST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1010 PM EST SAT FEB 9 2008

.UPDATE...

FORGOT TO ADD IN PREVIOUS DISCUSSION A MENTION OF THE FIRE WEATHER
WATCH ISSUED EARLIER THIS EVENING. LATEST GUIDANCE SUGGESTED THAT
THE DEW POINTS FOR SUNDAY AFTERNOON WOULD BE LOWER THAN PREVIOUSLY
FORECAST. THIS RESULTED IN FORECASTED MINIMUM RELATIVE HUMIDITIES
BELOW CRITICAL VALUES ACROSS PORTIONS OF GLADES...HENDRY AND COLLIER
COUNTIES...AND COULD POSSIBLY REMAIN BELOW CRITICAL VALUES FOR 4 OR
MORE HOURS. THIS PROMPTED THE ISSUANCE OF THE FIRE WEATHER WATCH.

.PREVIOUS DISCUSSION...

THE FRONTAL BOUNDARY HAS BECOME SOMEWHAT DIFFUSE AND HARD TO
LOCATE...BUT BELIEVE IT IS JUST SOUTH OF LAKE OKEECHOBEE. THE ONLY
REMAINING LIGHTNING AND ACTIVE CONVECTION IS OVER THE LOCAL OFF
SHORE ATLANTIC WATERS TO THE EAST OF PALM BEACH.

THE OOZ SOUNDING INDICATED LIMITED POTENTIAL FOR ADDITIONAL
CONVECTION TONIGHT. HOWEVER THE PRESENCE OF THE BOUNDARY WILL
CONTINUE TO AID IN SYNOPTIC SCALE LIFT FOR ADDITIONAL SHOWER
ACTIVITY THIS EVENING AND TONIGHT...BUT SHOULD BE LIMITED TO MORE
STRATIFORM TYPE RAIN AND SIGNIFICANT RAINFALL ACCUMULATION IS NOT
ANTICIPATED.

OTHERWISE...GUIDANCE CONTINUES TO SUGGEST THAT THE BOUNDARY WILL BE
PUSHED SOUTH OVERNIGHT INTO SUNDAY AS THE RIDGE BUILDS ACROSS THE
SOUTHEAST U.S. TONIGHT AND SHOULD BE IN THE FLORIDA STRAITS LATE
SUNDAY. SO NO SIGNIFICANT CHANGES TO CURRENT FORECAST PACKAGE.

60

.AVIATION...

VFR THRU THE PD WITH VCSH ALL TERMINALS...ENDING KPBI AND KAPF BY
03Z. REMAINDER OF TERMINALS SHOULD SEE VCSH END ARND 06Z. WINDS
CURRENTLY LGT/VRBL BUT WILL SWITCH TO NORTHERLY AS A STALLED FRONT
NR LAKE OKEECHOBEE BEGINS TO MOVE S LATER TONIGHT. AFT 14Z WINDS ALL
TERMINALS NE 10 TO 15 KTS WITH GUSTS 18 TO 22 KTS WITH THE HIGHER
GUSTS E COAST.

.PREVIOUS DISCUSSION...

.DISCUSSION...FRONTAL BOUNDARY CONTINUES TO BE STATIONARY JUST
NORTH OF LAKE OKEECHOBEE. A SHORTWAVE MOVING INTO THE SOUTHEAST
STATES WILL PROVIDE A PUSH FOR THE FRONT TONIGHT...MOVING ACROSS
THE AREA AS A COLD FRONT TONIGHT. SCATTERED SHOWERS AND
ISD-SCT THUNDERSTORMS WILL CONTINUE TO AFFECT THE AREA AHEAD OF
THE FRONT IN THE WARM/HUMID AND UNSTABLE AIRMASS. CONVECTIVE
COMPLEX OVER THE GULF IS WEAKENING...BUT SOME OF THIS
ACTIVITY...ALONG WITH DEVELOPMENT AHEAD OF THIS FEATURE...IS
EXPECTED TO AFFECT THE GULF COASTAL/NAPLES AREA. ANOTHER WEAK
SHORTWAVE OVER THE EASTERN GULF WILL MOVE ACROSS THE AREA THIS
EVENING...AND THIS IS EXPECTED TO KEEP SOME ACTIVITY ONGOING INTO
THE EVENING HOURS...BEFORE DISSIPATING WITH ONLY ISOLATED SHOWERS
EXPECTED OVERNIGHT. THE FRONT WILL MOVE ACROSS THE AREA
TONIGHT...AND ISOLATED SHOWERS COULD LINGER OVER SE SECTIONS
SUNDAY MORNING. HOWEVER...MUCH DRIER AIR ON NORTHERLY WINDS WILL
DRIVE SOUTH INTO THE AREA SUNDAY AFTERNOON. SO EXPECT A DRY
AFTERNOON ALONG WITH MUCH LESS HUMID CONDITIONS.

THE WEATHER PATTERN WILL BE TRANQUIL SUNDAY NIGHT THROUGH MONDAY
NIGHT WITH A RIDGE OF HIGH PRESSURE IN CONTROL OF THE AREA. COOLER
AND MORE COMFORTABLE HUMIDITY LEVELS WILL PREVAIL...ALONG WITH DRY
WEATHER EXPECTED.

MIDWEEK WEATHER COULD BE ACTIVE AS BOTH GFS AND ECMWF CONTINUE TO
DEPICT THE SHORTWAVE NOW MOVING INTO THE PACIFIC NW DIGGING SE AND
AMPLIFYING WITH SFC LOW PRESSURE DEVELOPING OVER THE NE GULF...AND
PUSHING ACROSS N FLA. OF COURSE TIMING AND STRENGTH OF THESE
FEATURES IS UNCERTAIN THIS FAR OUT. GFS IS FASTER...BRINGING THE
ASSOCIATED COLD FRONT ACROSS THE AREA WED MORNING...BUT ECMWF
SHOWS FRONTAL PASSAGE LATE WED. BOTH MODELS SHOW
MOISTURE/INSTABILITY RAPIDLY INCREASING ACROSS THE AREA TUE
AFTERNOON. WIND FIELDS STRENGTHEN ESPECIALLY TUE NIGHT/EARLY
WED...POSING A RISK FOR AT LEAST STRONG STORMS. AS IS MOST OFTEN
THE CASE...THE BULK OF THE ENERGY LOOKS TO BE NORTH OF OUR
AREA...BUT WILL NEED TO KEEP AN EYE ON THIS MID WEEK PATTERN OVER
THE NEXT FEW DAYS. DECIDED IT PRUDENT TO ADD SCT THUNDERSTORMS TO
THE TUE-WED PERIOD AS WELL AS INCREASE POPS UP TO THE GFS ENSEMBLE
MEAN...BUT NOT AS HIGH AS THE OPERATIONAL RUN AT THIS TIME. HPC QPF
FCST FOR THIS PERIOD SHOWS AREAL AVG RAINFALL OF 1.5-2.5 INCHES
OVER THE ENTIRE AREA...SO THERE IS A POSSIBILITY OF SOME
BENEFICIAL RAINFALL MIDWEEK.

&&

.AVIATION...SHOWERS WERE DEVELOPING OVER THE INTERIOR AND EAST
COAST AREAS EARLY THIS AFTERNOON. THE SHOWERS ALONG WITH THE
POSSIBILITY OF THUNDERSTORMS SHOULD CONTINUE TO DEVELOP THIS
AFTERNOON INTO THIS EVENING OVER THE EAST COAST TAF SITES. SO WILL
KEEP THE VCTS IN THE EAST COAST TAF SITES UNTIL 01Z AND THEN VCSH
FROM 1Z UNTIL 3Z FOR THE LEFT OVER ACTIVITY FROM THIS AFTERNOON.
WILL ALSO HAVE A TEMPO GROUP FROM ABOUT 18Z UNTIL 21Z FOR THE EAST
COAST TAF SITES FOR THE SHOWERS AND THUNDERSTORMS WITH VIS AND THE
CEILING DROPPING DOWN INTO THE MVFR CONDITIONS.

THE APF TAF SITE COULD SEE A SOME SHOWERS THROUGH THE AFTERNOON
HOURS BEFORE A SHORT WAVE IN THE GULF OF MEXICO MOVES INTO THE AREA
THIS EVENING. SO WILL KEEP A VCSH AT APF TAF SITE UNTIL ABOUT 22Z
AND THEN VCTS FROM 22Z UNTIL 01Z BEFORE GOING BACK TO A VCSH UNTIL
3Z. AT THIS TIME DO NOT KNOW THAT THE CEILING WILL BE OR THE VIS IN
THE SHOWERS AND THUNDERSTORMS...SO WILL LEAVE VFR CONDITIONS FOR APF
TAF SITE.

&&

.MARINE...COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. WINDS WILL
TURN NORTH AND SLOWLY INCREASE...WITH THE STRONGER WINDS NOT
EXPECTED UNTIL ABOUT 12Z SUNDAY. SO NO HEADLINES TONIGHT...BUT SMALL
CRAFT ADVISORIES LIKELY WILL BE NEEDED FOR ESPECIALLY THE
ATLANTIC/BISCAYNE BAY WATERS ON SUNDAY...POSSIBLY CONTINUING FOR A
FEW DAYS.

&&

.FIRE WEATHER...MUCH DRIER AIR WILL MOVE INTO THE AREA SUNDAY AND
MONDAY. GFS AND NAM ARE IN AGREEMENT IN SHOWING RHS BOTTOMING OUT
IN THE 35-40 PERCENT RANGE OVER NORTHERN INTERIOR/GULF COASTAL
AREAS. AT THIS TIME...CRITICAL RHS ARE NOT EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  64  77  60  76 / 50 20 -  -
FORT LAUDERDALE  66  77  63  76 / 50 20 -  -
MIAMI            67  78  62  77 / 50 20 -  -
NAPLES           60  77  54  78 / 50 10 -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE WEATHER...57/DG
AVIATION...54/BNB
Hazardous weather outlook, Feb 9, 7:48 PM EST, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
748 PM EST SAT FEB 9 2008

FLZ063-066>075-168-172>174-101245-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
738 PM EST SAT FEB 9 2008

...ISOLATED TO SCATTERED SHOWERS TO CONTINUE THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

WHILE NO HAZARDOUS WEATHER IS EXPECTED, ISOLATED TO SCATTERED
SHOWERS ARE EXPECTED TO CONTINUE OVER SOUTH FLORIDA THIS EVENING
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE COLD FRONT WILL FINALLY MOVE SOUTH OF THE PENINSULA BY VERY EARLY
SUNDAY MORNING. WINDS WILL BECOME NORTHEAST AT 15 TO 20 MPH SUNDAY
AND BECOME EAST BY TUESDAY. THIS WILL ALLOW FOR THE GULF STREAM
SEAS TO BUILD TO 7 FEET OR HIGHER SUNDAY INTO MONDAY, AND
INCREASE THE CHANCES OF RIP CURRENTS SUNDAY THROUGH TUESDAY.

LOW PRESSURE IS FORECAST TO DEVELOP OVER THE NORTHEAST GULF TUESDAY,
MOVING ACROSS NORTH FLORIDA TUESDAY NIGHT OR WEDNESDAY WITH A COLD
FRONT MOVING ACROSS SOUTH FLORIDA DURING THIS TIME. THIS COULD BRING
A ROUND OF THUNDERSTORMS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 2:12 PM ESTFire Weather WatchMFLCollier14 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.